Miscarriage -pg111404915018

6 Replies
meredith - April 20

hey all, i was just wondering your opinion. back in december i was on the pill and antibiotics at the same time. like idiots, me and dh had s_x several times during the time. then in jan, no af. i didnt think much of it. in feb, i started spotting heavily about a week b4 af was due, and it just faded away until it was a light pink, about the end of where my af is sposed to end. so it was like a week and a half period. march and april's af have been so short, only 2 and 1 days, and very very light too. my normal is 5 days and moderate. im just wondering, do you guys think i could have had a miscarriage? i never went to the doctor and i think it's probably too late to tell. just was wondering if anyone has had a similar experience. the thought is killing me.....we have a 2 year old, and i want another baby, but it just isnt the right time for us. please help! thanks!

 

meredith - April 23

anyone? please?

 

mellissa - April 24

did you take any pregnancy tests during the times that your period was acting weird? if not and you did have a miscarriage recently you probably would have felt some cramping and seen some tissue pa__s with the bleeding. especially since it was so long ago that you took the antibiotics because you would have been at least 3 months pregnant. but I am no expert.(i was just told at 7 weeks that i am miscarrying but haven't had any symptoms yet) the only way to know for sure is to see a doctor and maybe they can do a blood test to see if you still have any hcg in your system. i'm sorry that you are going through this. have you considered maybe the pill you are taking could be effecting your periods? I know it is possible, you may need a lower dose. I would difinitely see a doctor though. sorry if it's not too much help but i know a little advice is better than none. hope things go well.

 

elyse - April 24

Meredith, i would go and see your dr if your af was out for two mnths as you know your own body's af's. I had the strange af's didn't see for nearly twelve mnths when i came off the pill and my gp gave me some hormone treatment to regulate me again, as i did't want the pill. It could also be the break in the pill causing it.The strange bleed you had it could have been a m/c? Have you done a preg test recently? Speak to your dr and he/she will help you resolve this worry i'm sure take care.

 

meredith - April 30

well in jan about 3 days after i "missed" my period, i took a test, and it was neg, then in feb, i had that odd bleeding, i havent taken one since or anything but af is still way weird, like really really light. from what ive learned in a cla__s, it sounds as if i had a miscarriage in feb and just am not regular yet. tomorrows another day i spose

 

anne - April 30

Not to worry you, but you might want to take another hpt. The mother of a friend had her "period" until she was rushed to the hospital with severe stomach cramps - turned out that she was in labor and gave birth to a healthy girl (my friend). So, all this time not knowing that she was actually pregnant! Mind you, that was 30 years ago...

 

ralhun - May 3

I expect that if you lost a baby at two -three months you would know about it. I lost mine at 10 weeks and it was incredably painful and very heavy. I hope this helps. It might have been the antibiotics effecting your pill. But I also agree with Anne get it checked, if their very light, you never know.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?